# SDR DALA2021010600071

- Difficulty date: January 6, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,926 hours, 23,559 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seat Row 27 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST PSU OXY PANEL AT 27 DEF DID NOT OPEN.  CORRECTIVE ACTION: REPACKED PSU.  OPERATIONS CHECK OK.
